# SDR SWAA2023112223531

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N8891Q
- Make and model: Boeing 737-8
- Aircraft serial: 42683
- Aircraft time: 1,217 hours, 689 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Fault Message
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

LE FLAP TRANSIT LIGHT DID NOT EXTINGUISH ON APPROACH NORMAL OPS ON GROUND SLAT #1 MAINT LIGHT ILLUMINATED 15NOV - STALL WARN SYS L&R 27-81200 LE SLAT 1 OTBD SIG DISAGREE (S994) &#9992;TROUBLE SHOOT REF IFIM 27-81-00-810-806 & WDM 27-81-12-1<[01] STATUS MESSAGE SHOWS STALL WARNING SYS L&R ACCOMPLISHED IFIM 27-30-00-810-801 STALL WARNING TEST PASS MESSAGE CLEARED OK TO CONTINUE ON MEL 27-88-01A SP1;[02] STATUS MESSAGE SHOWS STALL WARNING SYS L&R ACCOMPLISHED IFIM 27-30-00-810-801 STALL WARNING TEST PASS MESSAGE CLEARED OK TO CONTINUE ON MEL 27-88-01A SP1 SP2;[03] REMOVED AND REPLACED LE#1SLAT PROX SENSOR S994 PER AMM 27-88-11. OPS CHECK GOOOD. MEL CLEARED. REF LOG PAGE 2360660
